Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 10, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 6, 2020, 4:49 PM EDT for 4 counties in New York; Bergen County, Passaic County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2020, 4:49 PM EDT (20:49 UTC)
- Expired
- Jul 6, 2020, 5:51 PM EDT
- In force
- 62 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Passaic County, NJ, Bronx County, NY, Queens County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 92 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
205
WGUS51 KOKX 062049
FFWOKX
NJC003-031-NYC005-081-087-119-062345-
/O.NEW.KOKX.FF.W.0010.200706T2049Z-200706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
449 PM EDT Mon Jul 6 2020
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Central Passaic County in northeastern New Jersey...
Northern Bergen County in northeastern New Jersey...
Southern Westchester County in southeastern New York...
Queens County in southeastern New York...
Bronx County in southeastern New York...
Rockland County in southeastern New York...
* Until 745 PM EDT.
* At 449 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Yonkers, New Rochelle, White Plains, Wayne, Port Chester, Rye,
Ramsey, Ringwood, Tarrytown, Pompton Lakes, Dobbs Ferry, Suffern,
Sloatsburg, Throgs Neck Bridge and Jamaica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.
&&
LAT...LON 4060 7381 4060 7379 4074 7396 4079 7387
4088 7391 4100 7411 4092 7428 4100 7430
4105 7446 4117 7430 4117 7420 4100 7364
4080 7380 4075 7370 4065 7372 4062 7379
4059 7374 4054 7394
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
NV1 follow-up statement
499
WGUS71 KOKX 062151
FFSOKX
Flash Flood Statement
National Weather Service New York NY
551 PM EDT Mon Jul 6 2020
NJC003-031-NYC005-081-087-119-062200-
/O.CAN.KOKX.FF.W.0010.000000T0000Z-200706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Westchester NY-Queens NY-Bronx NY-Rockland NY-
551 PM EDT Mon Jul 6 2020
...THE FLASH FLOOD WARNING FOR CENTRAL PASSAIC...NORTHERN BERGEN...
SOUTHERN WESTCHESTER...QUEENS...BRONX AND ROCKLAND COUNTIES IS
CANCELLED...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
Report road closures, deep standing water, overflowing streams or
creeks, stranded cars, and flooded property to your nearest law
enforcement agency. They will relay your report to the National
Weather Service Upton NY.
LAT...LON 4060 7381 4060 7379 4074 7396 4079 7387
4088 7391 4100 7411 4092 7428 4100 7430
4105 7446 4117 7430 4117 7420 4100 7364
4080 7380 4075 7370 4065 7372 4062 7379
4059 7374 4054 7394
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:43 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 6, 3:43 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service New York NY 343 PM EDT Mon Jul 6 2020 .SYNOPSIS... A back door cold front passes from the northeast this evening. The front will return northward as a warm front on Tuesday, and pass north by Wednesday morning. Weak high pressure will then briefly build in through Thursday. Low pressure will then approach from the south Friday into Saturday, followed by a series of weak fronts moving through the area late this weekend into early next week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Tstms will continue to develop over the region over the next few hours. The greatest risk for svr is across NJ (where there is a watch) then into NYC, wrn LI and the Lower Hudson Valley. CIN is gone is most of these areas, and wrn portions of NJ zones have CAPE abv 2000. Some approaching weak upr lvl support as well as sfc boundaries across the region should help both organization and initiation. There is a flood threat with slow moving storms, especially across NJ zones. Instability weakens by late this eve due to the cooling from tstms as well as the passage of the back door front. There could be some residual shwrs, particular invof the front which will not make very far from the wrn portion of the CWA. The NBM was used for overnight lows. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... The front returns nwd on Tue as a warm front. Considerable cloudiness is possible due to convective debris and the return of the front. Some shwrs are possible, especially wrn areas where there is the best convergence and some increasing instability. Embedded tstms chances across these wrn areas in the the aftn and eve. Shwrs and possible tstms Tue night. Although sfc based CAPE is low, some elevated activity ahead of the warm front possible which is why chances for tstms were included across nrn zones. High temps were a blend between the CONSALL and NBM. Tricky fcst due to the cloud cover and chances for rain. Breaks could result in a quick warmup late in the day across swrn zones. The blended fcst is between the cooler NAM and the warmer MAV. Tue ngt temps were the NBM. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The region will lie on the northern edge of broad CONUS ridging through the week. This will be a dirty ridge though, with a weak closed low over the Mississippi River Valley early in the week slowly shearing/lifting toward the area to end the week. Thereafter, models with better agreement of amplifying northern stream troughing approaching/entering the area this weekend, and likely remaining over the area through at least early next week. Before then, a midweek northern stream shortwave moving through S Canada may buckle the ridge enough to provide a trigger for afternoon diurnal convection, particularly Wed. The warm front is expected to be north of the area by early Wednesday morning, with some indication of an earlier mentioned very weak shortwave/buckling of trough moving through aloft. This may present a trigger for late afternoon/early eve isolated to scattered convection Wed, although the focus is a bit more vague at this point and (higher terrain, perhaps sea breeze boundary). This warm frontal passage and SW flow will have widespread high temps climbing into the upper 80s to lower 90s, with widespread heat indices in mid to upper 90s degrees as dewpoints climb into the lower 70s. Heights continue to build on Thursday, but progress of the earlier mentioned shearing southern closed low will have to be monitored as it potentially starts lifting towards the Mid-Atlantic. Quite a bit of model spread on the evolution of this feature and its associated surface wave/low. At this time this feature appears to be far enough SW/S of the region on Thursday, for another hot and humid day. Although a backing wind flow may keep coastal areas a bit cooler than Wed. Only a conditional potential for some isolated convection off terrain and seabreeze boundaries in a likely unstable, but capped and weakly shear environment. If flow remains from the S/SW widespread temps in the upper 80s to lower 90s likely for Thursday with heat indices of 95-100 possible. Forecast details become less certain Friday into the weekend, dependent on the evolution of the southern low as it lifts/shears up the coast, but confidence is increasing in a northern stream trough amplifying down through the Great Lakes/Ohio Valley and then to the East Coast during this time. Considerable model spread exists on the southern low tracking up the coast as early as Friday or as late as Saturday Night, as well as whether it track up the coastal plain or offshore, as well as degree of intensification, and whether it acquires any tropical characteristics. NHC is monitoring the southern system for potential tropical or subtropical development this week, giving it a 30% chance over the next 5 days as it potentially emerges off the Carolina coast. Main threat with this low at this point would be a swath of heavy rainfall along its path as it taps into Gulf and subtropical Atlantic moisture, but low confidence on any details. Better agreement that mean troughing will be sliding towards the east coast through the weekend, with a series of surface troughs moving through the area. Depending on timing of the southern wave, very warm and humid conditions are likely for the weekend, with threat of afternoon convection both days. Each successive trough Sunday into early next week, appears to bring in slightly cooler and drier airmass, but low predictability at this point. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... A weak cold front slowly drops south, passing through the terminals today. The boundary then returns Tuesday as a warm front. Showers and thunderstorms this afternoon could result in brief MVFR or lower conditions, primarily from the NYC metro terminals west. Otherwise, VFR conditions are expected into this evening before MVFR conditions develop at all terminals overnight. The start time of MVFR conditions tonight could be off by 1-2 hours. MVFR conditions are then expected to continue into Tuesday morning before gradually improving to VFR by late morning/early afternoon. SE to ESE winds will continue this afternoon at around 10 kt, with a period of sustained winds 10-15 kt possible late this afternoon, primarily at coastal terminals. Winds then gradually diminish this evening before falling to around 5 kt overnight. ESE winds will then increase to 5-10 kt Tuesday morning. .OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY... .Tuesday afternoon-Thursday...Afternoon/evening showers and thunderstorms possible, mainly from the NYC metros north/west. .Friday-Saturday...MVFR or lower conditions possible in rain. Chance Chance E-SE gusts 20-25kt. && .MARINE... Sub-SCA conditions expected through mid week though waves over the ocean remain between 3-4 feet. SCA seas are likely Friday into the weekend with a persistent S/SW flow and strengthening wind fields owing to a possible coastal low nearing the region. && .HYDROLOGY... There is a localized flash flood threat this aftn and eve, mainly from wrn LI to the lower Hudson Valley and points w. Any strong tstms that develop could be slow moving and produce areas of flooding. A localized urban and poor drainage flooding threat exists with any isolated thunderstorm activity Wed and Thu, as it will be slow moving and able to tap into a very moist environment. There is potential for more widespread downpour/thunderstorm activity and resultant urban and poor drainage flooding threat during the Friday/Saturday period, but low confidence on details at this timeframe. More details as the week progresses. && .TIDES/COASTAL FLOODING... The combination of a SE swell and high astronomical tides (full moon) will have water levels approach minor flood thresholds once again tonight, but they are expected to remain just below minor flood benchmarks. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing its final stages of testing, and is operating at full power. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. &&
Hazardous weather outlook, Jul 6, 1:42 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service New York NY 142 PM EDT Mon Jul 6 2020 NJZ002-004-006-103>108-071745- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- 142 PM EDT Mon Jul 6 2020 ...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-CTZ005-009-NYZ067>075-078-080-176>179-071745- New York Harbor-Northern Fairfield-Southern Fairfield-Orange-Putnam- Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwestern Suffolk-Southwestern Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 142 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Some thunderstorms this afternoon may be capable of producing damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-345-355-071745- Long Island Sound West of New Haven CT/Port Jefferson NY- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 142 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Some thunderstorms this afternoon may be capable of producing winds over 35 kt. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-340-350-353-071745- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 142 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006>008-010>012-NYZ079-081-071745- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- Northeastern Suffolk-Southeastern Suffolk- 142 PM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 6, 4:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
426 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM MARINE TSTM WIND 1 NE SAINT GEORGE 40.66N 74.07W
07/06/2020 M43 MPH ANZ338 NY WXFLOW
MEASURED AT ROBBINS REEF
&&
MWLocal storm report, Jul 6, 4:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
427 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL GLEN ROCK 40.96N 74.13W
07/06/2020 M1.00 INCH BERGEN NJ TRAINED SPOTTER
&&
MWLocal storm report, Jul 6, 4:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
428 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD ROSELLE 40.65N 74.26W
07/06/2020 UNION NJ TRAINED SPOTTER
VEHICLES STRANDED ON E. 1ST AVE
&&
MWLocal storm report, Jul 6, 4:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
440 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM FLASH FLOOD BOGOTA 40.88N 74.03W
07/06/2020 BERGEN NJ MPING
MULTIPLE REPORTS OF STREETS FLOODED AND VEHICLES
STRANDED
&&
MWLocal storm report, Jul 6, 4:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
443 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL MOONACHIE 40.84N 74.06W
07/06/2020 M1.75 INCH BERGEN NJ TRAINED SPOTTER
IN ADDITION TO MANY QUARTER TO PING PONG BALL SIZED
HAILSTONES.
&&
MWLocal storm report, Jul 6, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
444 PM EDT MON JUL 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL FAIR LAWN 40.94N 74.12W
07/06/2020 M1.00 INCH BERGEN NJ TRAINED SPOTTER
&&
MWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:02 PM EDT | Special Weather Statement | OKX | New York | 43 min |
| Jul 6, 3:26 PM EDT | Severe Thunderstorm Warning | OKX | Richmond | 64 min |
| Jul 6, 3:28 PM EDT | Areal Flood Advisory | OKX | Richmond | 3 hr |
| Jul 6, 3:31 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Queens | 44 min |
| Jul 6, 3:34 PM EDT | Special Marine Warning | OKX | 56 min | |
| Jul 6, 3:38 PM EDT | Flash Flood Warning | OKX | Richmond | 2 hr |
| Jul 6, 3:59 PM EDT | Severe Thunderstorm Warning | OKX | Kings, New York, Richmond | 61 min |
| Jul 6, 4:02 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens | 115 min |
| Jul 6, 4:33 PM EDT | Areal Flood Advisory | OKX | Kings, Queens | 117 min |
| Jul 6, 4:35 PM EDT | Areal Flood Advisory | OKX | Bronx, New York, Westchester | 3 hr |
| Jul 6, 4:39 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Queens, Rockland, Westchester | 66 min |
| Jul 6, 4:44 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 6, 5:03 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 42 min |
| Jul 6, 5:11 PM EDT | Special Weather Statement | OKX | Westchester | 49 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | OKX | Orange | 60 min |
| Jul 6, 5:39 PM EDT | Special Marine Warning | OKX | 96 min | |
| Jul 6, 6:16 PM EDT | Special Weather Statement | OKX | Orange | 44 min |
| Jul 6, 3:23 PM EDT | Areal Flood Advisory | OKX | Bergen | 3 hr |
| Jul 6, 3:48 PM EDT | Special Weather Statement | OKX | Essex, Union | 42 min |
Nearby
Flash Flood Warnings in New York, 2020Flash Flood Warnings in New Jersey, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.